It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board

  • Wellbutrin and severe itching on hands and fingers

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 05-01-2004, 11:09 PM   #1
    jdowns
    Newbie
     
    jdowns's Avatar
     
    Join Date: May 2004
    Posts: 2
    jdowns HB User
    Thumbs down Wellbutrin and severe itching on hands and fingers

    Hi,

    I've taken wellbutrin for six days now (generic form) and just the past couple days both hands starting itching very badly. I haven't done anything different so I suspect it must be the Wellbutrin. Other than that I have no bad side effects but this severe itching concerns me. I'm up to 200 mg and don't want to take the final pill (100 mg) until I find out what's going on. There is no rash but severe itching all over the hands where I scratch them raw and no lotion or cream seems to help my hands. Has anybody ever heard of this as a side effect?

     
    Sponsors Lightbulb
       
    Old 05-01-2004, 11:11 PM   #2
    jdowns
    Newbie
     
    jdowns's Avatar
     
    Join Date: May 2004
    Posts: 2
    jdowns HB User
    Re: Wellbutrin and severe itching on hands and fingers

    Quote:
    Originally Posted by jdowns
    Hi,

    I've taken wellbutrin for six days now (generic form) and just the past couple days both hands starting itching very badly. I haven't done anything different so I suspect it must be the Wellbutrin. Other than that I have no bad side effects but this severe itching concerns me. I'm up to 200 mg and don't want to take the final pill (100 mg) until I find out what's going on. There is no rash but severe itching all over the hands where I scratch them raw and no lotion or cream seems to help my hands. Has anybody ever heard of this as a side effect?

     
    Old 05-02-2004, 10:50 PM   #3
    positive4u
    Veteran
     
    positive4u's Avatar
     
    Join Date: Dec 2003
    Location: midwest
    Posts: 431
    positive4u HB User
    Re: Wellbutrin and severe itching on hands and fingers

    jdowns,
    Have not heard of itching limited only to the hands while on Wellbutrin. I would suspect more of your body would be affected. You may wish to take some Benadryl(diphenhydramine) and go of the Wellbutrin slowly to see if that helps.
    Positive4U

     
    Old 05-06-2004, 11:21 AM   #4
    TJM
    Junior Member
     
    TJM's Avatar
     
    Join Date: May 2004
    Posts: 40
    TJM HB User
    Yes it's the Wellbutrin.
    I haven't experienced that effect but my doctor told me it could happen when he prescribed it to me.
    It's also in the info that I was given from the pharmacy.
    Did you read the info you were given?

     
    Old 05-23-2004, 08:32 PM   #5
    Mesheka
    Newbie
     
    Mesheka's Avatar
     
    Join Date: May 2004
    Posts: 1
    Mesheka HB User
    Re: Wellbutrin and severe itching on hands and fingers

    I have been taking Wellbutrin for six years now; it has worked miracles for my OCD. However, my HMO paid for the generic form one week ago (because they said now that there was a generic, I could only get that unless the doctor wrote Brand name only on the script), and starting yesterday (about six days into it) -- I have severe itching everywhere on my body including my hands! I am miserable and cannot wait to get to the doctor tomorrow to have it changed! Mostly it is my legs, chest and back...

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    severe itching Debstar52 Skin Problems 1 07-01-2010 04:19 PM
    Wellbutrin Litza55 Depression 2 10-24-2008 10:25 PM
    HELP ME!! Itching is driving me crazy! XxWonderingxX Skin Problems 10 03-02-2006 12:33 AM
    Ambien/Wellbutrin XL~ coxdj Addiction & Recovery 6 08-31-2004 06:03 AM
    Itching on palms of hands? 1121cheryl Reflex Sympathetic Dystrophy (RSD) (CRPS) 4 05-12-2004 08:34 PM
    severe stiffness cant walk, dying!!!!!!!!!!!!!!!!!! Barbara710 Thyroid Disorders 9 05-16-2003 10:21 AM
    Stupid question about Wellbutrin.. AnotherOne Depression 14 11-16-2002 08:03 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:46 PM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!